T Nation

Having Side Effects. Last Hope, Please Help


#1

Long story short, I took about 1,000MG of test/tren about a month and a half ago. This was for about a few weeks. Suspected it was fake because I did not see the results I wanted and just stopped. Took clomid for about a week. Then just stopped everything. I’ve felt depressed ever since then. It’s a fucking constant up and down. It’s annoying. I actually started feeling bad DURING the cycle. Is that possible? I got blood work done and my test levels came back elevated so it WASN’T fake. I took another blood test and everything came back in range… At this point, will taking test again help?

Please… I just need advice. Ive been putting up with this for weeks.


#2

Firstly, I hate it when people blame gear for shit results, especially only after a couple weeks of use at that!?

Secondly, this is why proper cycle planning should be followed through; I presume you were taking Test and Tren enanthate, which would not even be in full effecr after only a couple of weeks, but you could of tapered down the Tren and continued to run the Test into a pct…

Lastly, even tho you didnt run hcg, caber or follow out a planned cycle/pct your bloods are coming back ok? I guess such a short cycle didnt require any more to recover than some clomid and time. I personally wouldnt look at more drugs to try and get you feeling normal again… I honestly think it will be abit of a placebo effect of knowing you have ran Tren and maybe also the bloods arent showing something and in which case I would let your body recover naturally…

Yes, running Test only will probably make you feel great but unless you plan to use steroids properley and long term I wouldnt use them… If you do plan to put good steroid cycles together and use them indeffinitley/go down the trt route then sure, a test only steroid cycle with a good pct would be ok to get off on the right foot gains wise - but only when you are feeling good again.


#3

Yes, your absolutely right. I was taking both, Tren and Test E. It was absolutely stupid of me take something in such high does and then just stop cold turkey with only a week of clomid. The reason why I did such a thing is because I thought the Tren and Test were fake. I was WRONG. It was’t. And ever since the last week of running my cycle, I’ve felt bad. Down. Emotional. As embarrassed as it is to admit, today I woke up crying. And I cried because I don’t feel the same as how I used too. I go through constant up and downs. I’m tired of this. I really am. In YOUR opinion, would it be alright to take a small dose of prop, and eventually re-do pct right this time? I already have estrogen under control and the clomid does tend to turn men into whiney little girls but that was already 6-7 weeks ago since i took it so it can’t be that. So it has to be the comedown, right? The weird thing is that I feel like this during the last week of my cycle. Is such a thing possible at high does?


#4

what did your bloodwork actually say, specifically? Post numbers.


#5

As Yogi has suggested post up your bloods and maybe someone who knows what to look for with bloods might spot something… I wouldnt know what to look for myself and have never had them done.

As for starting prop, again its up to you and if you plan to use steroid cycles/trt for the lokg term… If so then Tesr only cycles/Trt doses tend to make people feel great but I wouldnt touch anything until its been confirmed your bloods are good…


#6

I took 2 blood tests about 3 weeks apart. If needed, I could post the first blood test that has more specifics as well. Such as in range numbers and LH hormone.


#7

First blood test results…


#8


#9

I have posted up both my blood test results. Both were taken about 3-4 weeks apart. The only problem is that the NEW blood test result doesn’t show LH hormone levels as it was rushed. And yes, I plan on taking steroids throughout my lifetime. I just wanted to make sure that my results were good enough to take just testosterone again and HOPE that it makes me feel better again… I hate feeling depressed and miserable.


#10

It’s just the first time I ever feel like this… And it shocked and scared me. It’s been WEEKS and I still feel horrible. And like I said, my estrogen is under control. And Clomid should be out of my system already. The only other things I can think of is low test level EVEN THOUGH I FELT LIKE THIS DURING MY LAST WEEK OF THE CYCLE. And the tren should be out of my system already too. Everyone keeps telling me it’s best to take a small dose but I’m scared that I take it and i STILL feel like this, you know?


#11

I’m guessing here so tell me if I’m wrong, but you didn’t mention an AI…taking a high dose of test and tren without running an AI is bound to cause estrogen and prolactin issues which probably explains why you felt like crap during the last week, not to mention the tren sides.

A lot of people advocate low test when running high tren. Personally my already bad insomnia worsens too much at any dose. Except when I take high test, low tren I feel like a fucking demi-god sex machine.


#12

How do you know your e2 is under control? e2 @ 49 pg/ml would make me feel depressed and wheepy as well. Also during your first test you were still shut down which your LH reflects. Hard to draw conclusions since your lab work has a three week lag and the most recent is incomplete.


#13

Was this before you took the adex or after? Your E2 level still hasn’t changed. If this is before, did you do any tests after?


#14

You’re absolutely right. I did NOT take an A.I on cycle. However, I was prescribed arimidex once I got my back my 1st blood test results and have it under control now. So because of that, I don’t believe the Estrogen as that much of an issue since I still feel bad… And as weird as it sounds, I never had any tren sides. No night sweats, coughing, nothing. Are there any other MENTAL sides of then i’m unaware of?


#15

Because once I went for my second blood test, my E2 levels were down to 21. And yes, my 2nd blood work is incomplete… Assuming i’m still shut down, would that explain my symptoms? Just feel down, wake up feeling hopeless and cry, get needy, lost interest in daily activities, and no morning wood. However I can still have sex.


#16

It’s a fluid situation - the reason you feel bad now is apt to be different from why you felt bad before. Right now I bet your test levels are just lower than your precycle baseline. Give it time.

Yes tren can shorten one’s fuse a bit and make some people a bit cranky. Personally my only experience with that was almost certainly attributed to lack of sleep.


#17

the left column indicates the 1st blood test results. The second column is the follow up. So my E2 levels went from 49 to 21. I started the apex after my first blood test results…


#18

Do you think it was a combination of different things then? I already took care of my E2 and Clomid should be cleared from my system. The only thing left is… Test levels? I just want to know if that will FINALLY make me normal again. I woke up today and broke down mid way through my shower. It’s been WEEKS of this shit… I’m tired of it.


#19

LH being near zero won’t cause those symptoms. Low T, high e2 can. I wonder if now your T is low since your e2 is under control. If your T and e2 are fine, the only other thing I can think of is to test tsh, ft4, ft3 and rt3. If those are all normal, you may need time to stabilize. If you don’t stabilize after a few weeks you should try a proper pct ideally with nolva and not clomid. If that doesn’t work, try reading and attempting an hpta restart which you can search for in these forums. Also not taking an AI during cycle shows you didn’t know what you were doing. I hope you see now these are serious decisions that can impact your life if not planned properly and shouldn’t be taken lightly. If none of these above work you’ll need hrt.


#20

Man see this is why it’s so important to get comprehensive baseline labs before you ever cycle, so you know what levels your body is used to and can tell what went sideways if you don’t feel right after a cycle. Just being within clinical range means very little as there is a lot of variance from person to person when it comes to hormone levels.

You could try some low dose Nolva to raise your test levels and see if that makes a difference. If it does then you will possibly have your answer.